# SDR IXXA199590

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: AN624610
- Condition: Leaking
- Location: Rt Hyd Manifold
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF SJU, LOSS OF HYDRAULIC QUANTITY WAS NOTED BY THE FLIGHT CREW.  THE AIRCRAFT RETURNED TO SJU FOR MAINTENANCE.  UPON ARRIVAL AT SJU, ALL HYDRAULIC QUANTITY HAD BEEN LOST.  SJU MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A HYDRAULIC LEAK ON THE RIGHT HYDRAULIC MANIFOLD AT THE SLOT CONTROL VALVE.  THE VALVE WAS RESEALED AND LEAK CHECKED.  THE HYDRAULIC SYSTEM WAS OPS CHECKED, AND A FINAL RESERVICING WAS ACOMPLISHED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
